BibTeX record journals/constraints/ChuBS12

download as .bib file

@article{DBLP:journals/constraints/ChuBS12,
  author    = {Geoffrey Chu and
               Maria Garcia de la Banda and
               Peter J. Stuckey},
  title     = {Exploiting subproblem dominance in constraint programming},
  journal   = {Constraints},
  volume    = {17},
  number    = {1},
  pages     = {1--38},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10601-011-9112-9},
  doi       = {10.1007/s10601-011-9112-9},
  timestamp = {Mon, 05 Jun 2017 20:49:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/constraints/ChuBS12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics